# SDR 02FDEA00199

- Difficulty date: March 12, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Condition: Damaged
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UPON LAND A/C SHIMMIED VIOLENTLY WITH NO NOSE WHEEL STEERING.  REMOVED AND REPLACED BRACKET FROM LWR TORQUE LINK & BENT GRD SENSING ROD FROM UPPER TORQUE LINK.  REPLACED BENT PISTON POS ROD & NOSE GEAR CABLE BRACKET PER MM 32-51-000-5.  REMOVED AND REPLACED APEX PIN & MISSING BUSHING PER 32-51-000.
